Alert archive / California / Winter Storm Warnings in 2010
Winter Storm Warning 3, NWS Eureka, CA
NWS Eureka, CA issued this winter storm warning at Apr 3, 2010, 2:25 PM PDT. It took effect at Apr 4, 2010, 8:00 AM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 2:25 PM PDT (21:25 UTC)
- In effect from
- Apr 4, 2010, 8:00 AM PDT
- Expired
- Apr 5, 2010, 2:46 AM PDT
- In force
- 19 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
699 WWUS46 KEKA 032125 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 PM PDT SAT APR 3 2010 CAZ003-004-076-041300- /O.UPG.KEKA.WS.A.0004.100404T1500Z-100405T1500Z/ /O.NEW.KEKA.WW.Y.0013.100404T1500Z-100406T0000Z/ /O.NEW.KEKA.WS.W.0003.100404T1500Z-100406T0000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 225 PM PDT SAT APR 3 2010 ...WINTER STORM WARNING IN EFFECT FROM 8 AM SUNDAY TO 5 PM PDT MONDAY ABOVE 2500 FEET... ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 5 PM PDT MONDAY ABOVE 1500 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WARNING ABOVE 2500 FEET FOR HEAVY SNOW...AND BLOWING SNOW...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 5 PM PDT MONDAY. A WINTER WEATHER ADVISORY ABOVE 1500 FEET HAS ALSO BEEN ISSUED. THIS WINTER WEATHER ADVISORY ABOVE 1500 FEET FOR SNOW AND BLOWING SNOW IS IN EFFECT FROM 8 AM SUNDAY TO 5 PM PDT MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * ACCUMULATING SNOW...HEAVY AT TIMES...WILL START ACROSS NORTHWEST CALIFORNIA ABOVE 1500 FEET SUNDAY MORNING...AND CONTINUE THROUGH MONDAY. * IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING SNOW...INCLUDING ON AREA MOUNTAIN PASSES...MAKING TRAVEL VERY HAZARDOUS. * TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP TO 2500 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 INCHES ABOVE 3000 FEET. * IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
4 follow-up statements
819 WWUS46 KEKA 040943 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 AM PDT SUN APR 4 2010 CAZ003-004-076-042300- /O.CON.KEKA.WS.W.0003.100404T1500Z-100406T0000Z/ /O.CON.KEKA.WW.Y.0013.100404T1500Z-100406T0000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 243 AM PDT SUN APR 4 2010 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT MONDAY ABOVE 2500 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT MONDAY ABOVE 1500 FEET... A WINTER STORM WARNING ABOVE 2500 FEET REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT MONDAY. A WINTER WEATHER ADVISORY ABOVE 1500 FEET REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT MONDAY. * ACCUMULATING SNOW...HEAVY AT TIMES...WILL START ACROSS NORTHWEST CALIFORNIA ABOVE 1500 FEET THIS MORNING AND CONTINUE THROUGH MONDAY. * IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING SNOW...INCLUDING ON AREA MOUNTAIN PASSES...MAKING TRAVEL VERY HAZARDOUS. * TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP TO 2500 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 INCHES ABOVE 3000 FEET. * IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
371 WWUS46 KEKA 042157 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PDT SUN APR 4 2010 CAZ003-076-051300- /O.CON.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/ /O.CON.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 257 PM PDT SUN APR 4 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY ABOVE 2000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY ABOVE 1000 FEET... A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A WINTER WEATHER ADVISORY ABOVE 1000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. * AFTER A BRIEF LULL THIS EVENING...ACCUMULATING SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS NORTHWEST CALIFORNIA ABOVE 1000 FEET TONIGHT AND MONDAY. * IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING SNOW WITH WHITE-OUT CONDITIONS...INCLUDING ON AREA MOUNTAIN PASSES...MAKING TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. * CALIFORNIA HIGHWAY PATROL HAS REPORTED TREACHEROUS TRAVEL CONDITIONS ON HIGHWAY 101 NEAR RATTLESNAKE SUMMIT AND THE BYPASS AROUND PRAIRIE CREEK DUE TO THE WINTER STORM. HIGHWAY 299 WAS ALSO REPORTED TO BE CLOSED. * TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP TO 2000 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 INCHES ABOVE 3000 FEET. * IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ004-051300- /O.CON.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/ /O.CON.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/ UPPER TRINITY RIVER- 257 PM PDT SUN APR 4 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY ABOVE 2000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY BELOW 2000 FEET... A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A WINTER WEATHER ADVISORY BELOW 2000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. * AFTER A BRIEF LULL THIS EVENING...ACCUMULATING SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS NORTHWEST CALIFORNIA ABOVE 1000 FEET TONIGHT AND MONDAY. * IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING SNOW WITH WHITE-OUT CONDITIONS...INCLUDING ON AREA MOUNTAIN PASSES...MAKING TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. * CALIFORNIA HIGHWAY PATROL HAS REPORTED THAT HIGHWAY 299 WAS REPORTED TO BE CLOSED DUE TO TREACHEROUS TRAVEL CONDITIONS. * TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP TO 2000 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 INCHES ABOVE 3000 FEET. * IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
484 WWUS46 KEKA 042208 CCA WSWEKA URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 307 PM PDT SUN APR 4 2010 CAZ003-076-051330- /O.CON.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/ /O.CON.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 307 PM PDT SUN APR 4 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY ABOVE 2000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY ABOVE 1000 FEET... A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A WINTER WEATHER ADVISORY ABOVE 1000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. * AFTER A BRIEF LULL THIS EVENING...ACCUMULATING SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS NORTHWEST CALIFORNIA ABOVE 1000 FEET TONIGHT AND MONDAY. * IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING SNOW WITH WHITE-OUT CONDITIONS...INCLUDING ON AREA MOUNTAIN PASSES...MAKING TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. * CALIFORNIA HIGHWAY PATROL HAS REPORTED TREACHEROUS TRAVEL CONDITIONS ON HIGHWAY 101 NEAR RATTLESNAKE SUMMIT AND THE BYPASS AROUND PRAIRIE CREEK DUE TO THE WINTER STORM. HIGHWAY 299 WAS ALSO REPORTED TO BE CLOSED. * TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP TO 2000 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 INCHES ABOVE 3000 FEET. * IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ004-051330- /O.COR.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/ /O.COR.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/ UPPER TRINITY RIVER- 307 PM PDT SUN APR 4 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY ABOVE 2000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY BELOW 2000 FEET... A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A WINTER WEATHER ADVISORY BELOW 2000 FEET REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. * AFTER A BRIEF LULL THIS EVENING...ACCUMULATING SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS NORTHWEST CALIFORNIA ABOVE 1000 FEET TONIGHT AND MONDAY. * IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING SNOW WITH WHITE-OUT CONDITIONS...INCLUDING ON AREA MOUNTAIN PASSES...MAKING TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. * CALIFORNIA HIGHWAY PATROL HAS REPORTED THAT HIGHWAY 299 WAS CLOSED DUE TO TREACHEROUS TRAVEL CONDITIONS. * TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP TO 2000 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 INCHES ABOVE 3000 FEET. * IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
118 WWUS46 KEKA 050946 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PDT MON APR 5 2010 CAZ003-004-076-051100- /O.CAN.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/ /O.CAN.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 246 AM PDT MON APR 5 2010 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CAN CELLED THE WINTER STORM WARNING. THE WINTER WEATHER ADVISORY HAS BEEN CAN CELLED. SCATTERED SNOW SHOWERS WILL CONTINUE TO BRING ACCUMULATING SNOW TO THE AREA TODAY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter storm warning went out at Apr 3, 8:50 AM PDT, 5 hours 35 minutes earlier.
Area forecast discussion, Apr 3, 8:50 AM PDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 850 AM PDT SAT APR 3 2010 .SYNOPSIS...SCATTERED SHOWERS WILL CONTINUE TODAY. A STRONG LATE SEASON STORM MAY POTENTIALLY BRING SIGNIFICANT RAIN AND SNOWFALL TO THE AREA SUNDAY MORNING THROUGH MONDAY MORNING. && .UPDATE...QUICK UPDATE TO EXPIRE FROST ADVISORY. CLOUD COVER SHOULD PREVENT WIDESPREAD FROST FROM FORMING...AND TEMPERATURES CONTINUE TO WARM THIS MORNING. && .PREV DISCUSSION... /ISSUED 836 AM PDT SAT APR 3 2010/ DISCUSSION...A LOT GOING ON THIS MORNING. TO START. REMNANT SHOWERS FROM YESTERDAYS FRONT CONTINUE TO MOVE ACROSS THE AREA THIS MORNING. THEY ARE DIMINISHING IN COVERAGE, BUT WOULDN'T BE SURPRISED TO SEE THEM INCREASE IN COVERAGE A LITTLE AFTER SUNRISE AS THE AIR DESTABILIZES. ALSO TEMPERATURES INLAND HAVE DROPPED INTO THE MID 30S. THIS IS BECAUSE SHOWER ACTIVITY HAS DIMINISHED IN THESE AREAS AND THERE ARE SOME BREAKS IN THE CLOUDS. THEREFORE, ISSUED A FROST ADVISORY FOR THE NORTH COAST INTERIOR AND THE MENDOCINO INTERIOR ZONES. TEMPERATURES SHOULD QUICKLY REBOUND AFTER SUNRISE. NOW FOR THE BIGGER PROBLEM. A STRONG LATE SEASON STORM MAY POTENTIALLY BRING SIGNIFICANT RAIN AND SNOWFALL TO THE AREA SUNDAY MORNING THROUGH MONDAY MORNING. MODELS ARE IN FAIRLY GOOD AGREEMENT SHOWING THE ENTIRE AREA RECEIVING AT LEAST ONE INCH OF RAIN THROUGH MONDAY WITH THE RAIN FAVORED SPOTS SEEING UP TO 3 INCHES. THE BIG CONCERN IS THIS STORM HAS A LOT OF COLD AIR WITH IT, MEANING SNOW LEVELS COULD DROP TO AROUND 3000 FT OR LOWER DURING THE HEAVIEST PRECIPITATION ON SUNDAY. THIS WILL TRANSLATE TO SEVERAL INCHES OF SNOW WITH SOME HIGHER LOCATIONS POSSIBLY RECEIVING AROUND A FOOT. GIVEN THIS POTENTIAL FOR SIGNIFICANT SNOW LATE IN THE SEASON AND THE INCREASED TRAVEL DUE TO THE HOLIDAY ON SUNDAY, ISSUED A WINTER STORM WATCH FOR THE INTERIOR FROM SUNDAY MORNING THROUGH MONDAY MORNING. INCREASED WINDS ALONG THE COAST, HIGH SURF, AND THUNDERSTORMS WILL ALSO BE THREATS. SO STAY TUNED. STROZ AVIATION...SAT IMAGES SHOW A LARGE AREA OF COLD AIR CUMULUS ...SO EXPECT SCATTERED SHOWER ACTIVITY TO AFFECT THE FORECAST AREA THROUGH THE MORNING AND PERHAPS PAST NOON. MARINE UPDATE...BUOYS #27 AND 14 ARE REPORTING SWELL HEIGHTS BETWEEN 19 AND 22 FEET THIS MORNING. THE NW SWELL WILL PEAK LATE THIS MORNING AND THEN SLOWLY SUBSIDE THROUGH THE NIGHT. ANOTHER FRONTAL SYSTEM WILL CROSS THE WATERS ON SUNDAY...WITH SOUTH WINDS EXPECTED TO REACH GALE FORCE OVER MUCH OF THE WATERS. SEAS ARE AGAIN FORECAST TO RISE TO NEAR 18 FEET BY SWAN...AND FOR NOW WENT A FOOT OR TWO BELOW THAT FOR MAX SWELL HEIGHT. TH/DB && .EKA WATCHES/WARNINGS/ADVISORIES... CA... WINTER STORM WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING ABOVE 3000 FEET FOR THE CAZ003-004-076. HIGH SURF ADVISORY UNTIL 5 PM PDT THIS AFTERNOON CAZ001-002. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WARNING FROM 2 AM TO 5 PM PDT SUNDAY PZZ470-475. HAZARDOUS SEAS WARNING UNTIL 3 PM PDT THIS AFTERNOON PZZ410-450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 3, 4:00 AM PDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 400 AM PDT SAT APR 3 2010 CAZ001-002-041230- REDWOOD COAST-MENDOCINO COAST- 400 AM PDT SAT APR 3 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG LATE SEASON STORM WILL POTENTIALLY BRING SIGNIFICANT RAIN...INCREASED WINDS AND DANGEROUS SURF TO THE AREA SUNDAY MORNING THROUGH MONDAY. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ003-076-041230- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 400 AM PDT SAT APR 3 2010 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ004-041230- UPPER TRINITY RIVER- 400 AM PDT SAT APR 3 2010 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:32 PM PDT | Hazardous Seas Warning | EKA | 19 hr | |
| Apr 3, 3:11 AM PDT | Frost Advisory | EKA | 6 hr | |
| Apr 3, 3:11 AM PDT | Winter Storm Watch | EKA | 11 hr | |
| Apr 3, 4:08 AM PDT | Gale Warning | EKA | 37 hr | |
| Apr 3, 4:27 AM PDT | High Surf Advisory | EKA | 11 hr | |
| Apr 3, 2:25 PM PDT | Winter Weather Advisory | EKA | 36 hr | |
| Apr 3, 3:23 PM PDT | Small Craft Advisory | EKA | 11 hr | |
| Apr 3, 3:23 PM PDT | Hazardous Seas Watch | EKA | 11 hr | |
| Apr 3, 3:23 PM PDT | Hazardous Seas Warning | EKA | 17 hr | |
| Apr 3, 3:23 PM PDT | Small Craft Advisory for Hazardous Seas | EKA | 11 hr |
Nearby
Winter Storm Warnings in California, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.